International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064



Found about 4 results

Downloads: 105

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

1531 - 1534

Alpha beta pi g-Normal Spaces in Topological Spaces

Hamant Kumar [4] | Umesh Chand | Rajpal Rajbhar [3]

Share this Article

Downloads: 103

Research Paper, Mathematics, India, Volume 5 Issue 6, June 2016

1288 - 1291

Almost gζ*- Normal Spaces and ggζ*-Closed Sets

M. C. Sharma [3] | Hamant Kumar [4]

Share this Article

Downloads: 96

Research Paper, Mathematics, India, Volume 4 Issue 6, June 2015

1536 - 1539

Mildly B-Normal Spaces and rgB-Continuous Functions

M. C. Sharma [3] | Hamant Kumar [4]

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

1138 - 1142

RGη-Closed Sets in Topological Spaces

Hamant Kumar [4] | Naresh Kumar [13] | Vimal Kumar [3]

Share this Article


Top